Warfarin 사용에 의한 비외상성 혈액담즙증 1예
A case of non-traumatic hemobilia due to warfarin therapy
Hemobilia is a hemorrhage into the biliary tract that may follow surgical trauma, liver biopsy, aneurysms, extra- or intra-hepatic tumors of the biliary tract, gallstones, and inflammatory lesion of liver, especially helminthic or pyogenic. Sometimes, it is associated with primary liver cancer. An 84 year-old woman was admitted because of continuous right upper quadrant pain 4 days before admission. Physical examination revealed decreased skin turgor, icteric sclerae and severe tenderness on right upper quadrant abdomen. She had no hepatosplenomegaly, and no rebound tenderness. She has been taking warfarin for 3 weeks before admission because of atrial fibrillation. On admission, serum bilirubin and transaminase were elevated. The level of hemoglobin and hematocrit were 11.3 g/dL and 37.4%, respectively. HBsAg was negative, but IgG anti-HBc and anti-HBs were positive and anti-HCV was negative. Parasite skin test and stool ova count demonstrated non-specific findings. Stool occult blood was strongly positive, and prothrombin time was markedly prolonged. According to endoscopic retrograde cholangiopancreatography, common bile duct was dilated, and filled with blood clot but there was no stone in bile tree. After two weeks, serum transaminase, bilirubin, hemoglobin, hematocrit, and CA19-9 were normalized. We report a case of hemobilia, occurring in a patient with continuous warfarin use.
유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.
원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.
NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.
- 이 논문과 함께 출판된 논문 + 더보기